# SDR MALA040938

- Difficulty date: December 3, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330151
- Part serial: 2208
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY P/N 3301-51, S/N 2208 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY P/N 3301-31, A/C WAS RETURNED TO SERVICE 12/3/04.
